# SDR 2007UALA01539

- Difficulty date: May 17, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 68,129 hours, 8,385 cycles
- Engine: Pwa PW4056
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 26100801
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LIGHTNING STRIKE TO NOSE & WEATHER AT PLANNED DESTINATION.  AIRPLANE HAD LIGHTNING STRIKE ON THE NOSE.  PERFORMED LIGHTNING STRIKE CHECK PER MM 05-51-13, NO FAULTS FOUND ONLY MINOR PAINT DAMAGE TO EXTERIOR.  ALSO, FIRST OFFICER'S CLOCK FAILED TO RESET & WAS REPLACED.  A/C RETURNED TO SERVICE.
